# SDR HEEA088633

- Difficulty date: July 20, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N217UC
- Make and model: Bolkms BK117A1
- Aircraft serial: 7152
- Aircraft time: 5,453 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Nut
- Condition: Damaged
- Location: Landing Light
- Component: Landing Light
- Component part number: 01077015500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

KNURL NUT FOR WIRE HARNESS FROZEN AND HOUSING CRACKED. SHOP REPAIR.
